# SDR ASAA2019112573419

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,330 hours, 7,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL HAS MULTIPLE AREAS OF CORROSION STA. 727I+8 TO 767 RBL 22. GROUNDED - YES. CORROSION REMOVED ON AFT CARGO COMP FLOOR SUPPORT RAIL IAW B737-900ER SRM 51-10-02. ORIGINAL THICKNESS IS .040 IAW B737-900 SRM 53-60-53-01-2. MULTI- PLE READINGS OF REMAINING THICKNESS OF .010 OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED & REPLACED DAMAGED SECTION IAW B737-900 SRM 53-00-53-2R-5 & BAC DWG 146A7500 REV C FROM STA 727IT8-767RBL 22.
